MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT80STPD0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Sepsis (2067); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, plaintiff underwent placement of an angiodynamics smartport port catheter product, with model number h787ct80stpd0, and lot number a0225043.This smartport device consisted of a port body and a polyurethane catheter.The smartport device was implanted by dr.(b)(6), at (b)(6) medical center in (b)(6), for the purpose of ongoing chemotherapy treatment.On (b)(6) 2026, plaintiff presented to (b)(6) hospital in (b)(6), with complaints of a persistent fever and edema of the right arm.Blood cultures were drawn from the smartport and came back positive for sepsis.Imaging demonstrated a partially occluded thrombus at the junction of the right internal jugular and subclavian vein.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50201599
Report Number1319211-2026-00278
Device Sequence Number10274922
Product Code LJT
UDI-Device Identifier15051684018036
UDI-Public15051684018036
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH787CT80STPD0
Device Catalogue NumberCT80STPD
Device Lot NumberA0225043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Life Threatening; Required Intervention;
Patient SexMale